# SDR REXA2018062100534

- Difficulty date: June 21, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 28,706 hours, 26,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TRACK INOP. REMOVED AND REPLACED LIGHT ON EMERGENCY TRACK IAW AMM 33-51-01. OPS CHECK GOOD AT THIS TIME.
